# SDR SIMA20160523004

- Difficulty date: May 23, 2016
- Submitted: May 24, 2016
- Operation: Air carrier
- Aircraft: N843AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145680
- Aircraft time: 31,666 hours, 27,974 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 7014300901
- Part serial: 98053146
- Condition: Failed
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FIRST OFFICERS MFD FAILED, ACCOMPANIED BY STRONG ELEC ODOR.  NO EVIDENCE OF BURNED PINS OR WIRES.  R & R FIRST OFFICERS MFD IAW AMM 34-22-01.  OPERATIONS CHECKED GOOD.
